Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 11 found articles
 
 
  Monotonic functions related to the q-gamma function
 
 
Title: Monotonic functions related to the q-gamma function
Author: Salem, Ahmed
Appeared in: Monatshefte für Mathematik
Paging: Volume 179 (2015) nr. 2 pages 281-292
Year: 2015
Contents:
Publisher: Springer Vienna, Vienna
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands